# SDR DALA2025061904598

- Difficulty date: June 13, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 92,325 hours, 43,122 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DISC: CREW REPORTS ENG SQUIB NOT TESTING ON PREFLIGHT. C/A: RECONNECTED CONNECTOR PLUG FOR NBR AFT FIRE BOTTLE SQUIB TEST OK. REF A320 AMM 26-21-00. DURING CLOSE UP FOUND PANEL 415 BR WITH ONE MISSING FASTENER. OK TO DEFER FOR UP TO 10 CYCLES PER A320 AMM 54-40-00- 200-003-A. INSTALLED NEW FASTENER ON #2 ENG PANEL 415BR REF A320 AMM 54-40. PERFORMED #2 ENG FIRE TEST REF A320 AMM 26-21. OP CHK NML. (LP: 7131650)
